# SDR ASOA2015101213943

- Difficulty date: October 12, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 19,970 hours, 12,855 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAIL, FS 785.15-FS 847.00+16 IS CORRODED IN MULTIPLE AREAS.  CORROSION ON SEAT RAIL AT 785-847+16 IS CORRODED BEYOND ALLOWABLE LIMITS IAW SRM SUP  53-41-49.  REMOVED RT SIDE RAIL AT FS 785.15-FS847+16 IAW AMM 53-00-49-000-801 CONFIG A07.  COMPLIED WITH ECTC REO AND GREO 670-53-00-343, REV L AS WRITTEN.  INSTALLED NEW SEAT RAIL AT RT SIDE RAIL FROM FS 785.15-847.00+16 IAW AMM 53-00-49-400-801-A07.
